# SDR CALA2021081101317

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 84,290 hours, 32,892 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 MISSING FUEL CAP ON ARRIVAL.  FUEL CAP LANYARD R/H WING REFUEL/DEFUEL CAP MISSING LANYARD ONLY, CAP IS STILL PRESENT ITEM PLACED ON CDL DISPATCH DESK: 012 NAME: BS DATE: 05-AUG-21- APPROVED FOUND FUEL CAP MISSING ON ARRIVAL. CONTINUE CDL 28A DEFERRAL.
